BooksTestimonialsInterviewsLibraryArticlesShop Here 

post Interferon nightmare

From: christi
Sent: Tuesday, April 12, 2011 10:51 AM
To: iLloydWright.org
Subject: [Contact Lloyd] post Interferon nightmare

Hi Lloyd,

I need some advice on where to get help. It all began as a bad gallbladder and went from there.

I started interferon / ribasphere therapy in November 2008 and finished in 2009. I was a healthy 41 year old female and since the use of this medicine I have peripheral neuropathy, fibromyalgia, severe stomach poroblems including but not limited to explosive diarrhea, migraines, nausea, vomiting, extreme body pain all the time.

All my medical test (loads of them) show nothing or unknown causes of my problems.

Can you direct me to any information as far as legal action against these big pharmaceutical companies? My life has been reduced to being bedridden because of the ongoing and mounting health problems.

Thanks,
Christi